# SDR AALA20020091

- Difficulty date: January 15, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD LOWER FORWARD CORNER OF WINDOW FRAME CRACKED ON RIGHT SIDE OF AC AT STATION 985.  INSTALLED DOUBLER PER AARD 53-10-00-25.  (M)
